# SDR DALA1254920171

- Difficulty date: November 12, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 104,263 hours, 15,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 18AB ARE INOPERATIVE.  MX REPLACED THE SEAT HARNESS.  SYS OPS IS NORMAL.
